Can you please point me to a publicly available text that discusses the proof for the Gyöngy Theorem?

Gyöngy, I. (1986), “Mimicking the One-Dimensional Marginal Distributions of Processes Having an Ito Differential,” Probability Theory and Related Fields, 71, 501-516.

Any text that gives just the intuition of why this theorem is true would also be great.


Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Browse other questions tagged or ask your own question.